# SDR QXEA9801197

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO FIELD WITH BOTH SMOKE DETECTORS IN THE LAVS GOING OFF.  CREW NOTED THAT THE APU WAS OFF ON TAKEOFF AND CLIMB.  PURGED BLEED AIR DUCTS AND CHANGED WATER SEPARATOR FILTER SOCKS.  GROUND RAN AIRCRAFT, OPERATIONAL CHECK GOOD.  NO SMOKE NOTED.  AIRCRAFT TEST FLIGHT SATISFACTORY.
